# SDR DALA2024100109592

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION FOUND ON OUTB'D AND INB'D BORES OF PENDULUM SUPPORT ASSY AT FLAP TRACK 4 LEVEL OF OUTB'D FLAP, LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 620435-14. (0582928)
